# SDR REXA2013033000418

- Difficulty date: March 27, 2013
- Submitted: March 30, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,325 hours, 24,636 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON THRUST FITTING PRODUCTION RISER FRETTED.  REPAIRED IAW BOMBARDIER REO 601R-54-50-036.
